Translator Disclaimer
2014 Cauchy Problems for Evolutionary Pseudodifferential Equations over p -Adic Field
Bo Wu, Yin Li, Weiyi Su
Abstr. Appl. Anal. 2014(SI40): 1-7 (2014). DOI: 10.1155/2014/490849

Abstract

We study a class of evolutionary pseudodifferential equations of the second order in t, ( 2 u ( t , x ) / t 2 + 2 a 2 T α / 2 ( u ( t , x ) / t ) + b 2 T α u ( t , x ) + c 2 u ( t , x ) = q ( t , x ) ) , where t ( 0 , z ] and T α is pseudodifferential operator in x Q p , which defined by Weiyi Su in 1992. We obtained the exact solutions to the equations which belong to mixed classes of real and p -adic functions.

Citation

Download Citation

Bo Wu. Yin Li. Weiyi Su. "Cauchy Problems for Evolutionary Pseudodifferential Equations over p -Adic Field." Abstr. Appl. Anal. 2014 (SI40) 1 - 7, 2014. https://doi.org/10.1155/2014/490849

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022479
MathSciNet: MR3206793
Digital Object Identifier: 10.1155/2014/490849

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2014 • No. SI40 • 2014
Back to Top